# SDR UIEA2013013100042

- Difficulty date: January 31, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,086 hours, 18,014 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3080 · Ice Detection
- Part: Pressure Switch
- Part number: 21SN4184
- Part serial: A150
- Condition: Malfunctioned
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "NR 1 ANTI-ICE VALVE" DISPLAYED.  R & R NR 1 ANTI ICE VALVE SWITCH, IAW AMM 30-21-01, OPS CHECKS GOOD, ENGINE RUN OPS CHECKS GOO, IAW AMM 72-00-00.
